| Model Number |
390679 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/07/2020
Type of Reportable Event
Malfunction
Event or Problem Description
The pulsar-18 stent system was chosen for the treatment of a severely calcified lesion in the sfa but the stent could not be released.
Additional Manufacturer Narrative
The returned instrument was subjected to a detailed technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.The technical investigation revealed that the outer shaft has been retracted by about 2 mm.The stent is fully crimped under the retractable outer shaft.The outer shaft is kinked and compressed over a length of about 9 mm, starting about 6 cm proximal to its distal end.Outside of the deformed zone the diameter of the retractable outer shaft complies with the specification.Due to the state of the device a simulation with a reference introducer sheath could not be conducted.The introducer sheath used in the intervention was not returned for analysis.Review of the production documentation of the product detailed above did not reveal any non-conformity.During final inspection, every stent system undergoes visual inspection for deformations of the outer shaft and the outer diameter is measured over its entire length.The device in question was manufactured according to specifications and successfully passed all in-process controls as well as the final inspection.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause was determined.